Tylenol Acetaminophen, Grape Flavor, Concentrated Drops - 0.5oz

Tylenol Acetaminophen, Grape Flavor, Concentrated Drops  - 0.5oz

Tylenol Acetaminophen, Grape Flavor, Concentrated Drops - 0.5oz

  • SKU: 10007366
  • UPC: N00045012215/U300450122155
  • Size: 0.5 EA
  • Manufacturer: JOHNSON/JOHNSON SALES/LOG CO

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

TITLE: Tylenol Acetaminophen, Grape Flavor, Concentrated Drops - 0.5oz

Fever reducer, pain reliever. Stage 1. Pediatrician's first choice. Use only enclosed dropper. Stage 1 (Infants): Concentrated Tylenol Infants' Drops - Less liquid for your infant to swallow.

Please see Manufacturer's Directions for Use Instructions *

Temporarily reduces fever. Relieves minor aches and pains due to the common cold; sore throat; flu; immunizations; headaches; toothaches.

Shake well before using. Find right dose. If possible, use weight to dose; otherwise, use age. Fill to dose level. Do not use with any other dosing device. Dispense liquid slowly into child's mouth, toward inner cheek. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Replace dropper tightly to maintain child resistance. Use only with enclosed dropper. Under 24 lbs (Under 2 Yrs): Call a doctor; 24-35 lbs (2-3 Yrs): 1.6 ml (0.8 + 0.8 ml). Attention: Specifically designed for use with enclosed dropper to dose this product. Do not use any other dosing device. Store at room temperature.

Active Ingredient (in each 0.8 ml): Acetaminophen (80 mg). Inactive Ingredients: Butylparaben, Cellulose, Citric Acid, Corn Syrup, D&C Red No. 33, FD&C Blue No. 1, Flavors, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Xanthan Gum.

Important: Concentrated Tylenol Infants' Drops contains more medicine per drop than Children's Tylenol Liquid. Use enclosed dropper only. Do not use other cups or spoons. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of reach of children. Overdose Warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if plastic carton wrap or bottle wrap imprinted Safety Seal is broken or missing.